Skip to main content

Good Neighbor Project

Many people

 

Image
Beulah GNP
Image
July


NEW CLIENT
enrollments are encouraged to come at the start of clinic hours.
The first appointment will take approximately 1 hour (please plan accordingly).

CLINIC REMINDER:  The Good Neighbor Project is a walk-in-clinic and waiting times will vary (please plan accordingly).

 


IF YOU WITNESS AN OVERDOSE

  1. CALL 911
  2. Do 2 rescue breaths
  3. Draw 0.4 mg/ml of naloxone into syringe
  4. Administer naloxone into the shoulder or thigh muscle
  5. Continue 2 rescue breaths every 5 seconds
  6. If no response, repeat 0.4 mg/ml of naloxone every 3 minutes
  7. Remain onsite & cooperate with first responders upon arrival

The Good Samaritan Law protects you so you can protect your friend.


SIGNS OF AN OVERDOSE

  • Face is clammy to touch and has lost color
  • Body is limp
  • Fingernails or lips have a blue or purple tinge
  • Vomiting or making gurgling noises
  • Cannot be awakened from sleep or unable to speak
  • Breathing is slow or has stopped
  • Heartbeat is slow or has stopped